# SDR UPS03841384

- Difficulty date: September 22, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,040 hours, 27,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 58942822
- Condition: Corroded
- Location: Lower Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  A-PIT DOOR FWD. LOWER FORWARD T-BOLT SUPPORT FITTING HAS A BACKUP FITT ING CORRODED BEYOND LIMITS AT STA. 290 AT LONG. 33R.  REMOVED AND REPLACED FITTING IAW DWG. 5894282,AND SRM. 53-2-0 FIG. 2D
